[1]车平.一类椭圆方程多解问题[J].成都师范学院学报,2019,35(7):121-124.[doi:10.3969/j.issn.2095-5642.2019.07.121]
 CHE Ping.Multiple Solutions to a Class of Elliptic Equations[J].Journal of Chengdu Normal University,2019,35(7):121-124.[doi:10.3969/j.issn.2095-5642.2019.07.121]
点击复制

一类椭圆方程多解问题()
分享到:

成都师范学院学报[ISSN:2095-5642/CN:51-1748/G4]

卷:
第35卷
期数:
2019年第7期
页码:
121-124
栏目:
出版日期:
2019-07-29

文章信息/Info

Title:
Multiple Solutions to a Class of Elliptic Equations
文章编号:
2095-5642(2019)07-0121-04
作者:
车平
成都师范学院附属实验学校
Author(s):
CHE Ping
Affiliated Experimental School of Chengdu Normal University
关键词:
椭圆方程临界点理论弱解
Keywords:
elliptic equation critical point theory weak solution
分类号:
O175.25
DOI:
10.3969/j.issn.2095-5642.2019.07.121
文献标志码:
A
摘要:
文章研究一类拟线性椭圆型偏微分方程-Δpu=f(x,u)多解存在性问题。利用临界点理论,并结合亏格技巧及形变引理给出了该椭圆方程无穷多个非平凡多解的存在性结论。
Abstract:
The existence of multiple solutions for a class of quasi-linear elliptic partial differential equations -Δpu=f(x,u) is investigated. By employing the critical point theory, genus technique and deformation lemma result in the existence theorem of infinite non-trivial solutions for the elliptic equation.

参考文献/References:

[1]张小美.具有Landesman-Lazer型条件的二阶不对称非线性方程的周期边值问题的周期解[J].常州技术师范学院学报: 1999(2):33-39.
[2]RAO R, HE Q. Non-zero solution for the quasi-linear elliptic equation [J]. Chinese Quarterly Journal of Mathematics, 2009,24(1):1l7-124.
[3]HAN Z. Solvability of elliptic boundary value problems without standard Landesman-Lazer condition[J].Acta Mathematica Sinica(English Series),2000,16(02):349-359.
[4]JIANG M.A Landesman-Lazer type theorem for periodic solutions the resonant asymmetric p-Laplacian equation[J]. Acta Mathematica Sinica(English Series),2005,21(05):1219-

1228.
[5]宋树枝.两点边值拟线性椭圆方程共振问题的注记[J].重庆工商大学学报(自然科学版),2006(3):234-239.
[6]KRASNOSELSKI M A. Topological methods in the thcory of nonlinear integral equations [M]. New York: Macmillamn,1964.
[7]KANG S. Existence and uniqueness of positive periodic solutions for a class of integral equations with mixed monotone nonlinear terms[J]. Applied Mathematics

Letters,2017,71: 24-29.
[8]饶若峰.涉及第一特征值和临界指数的一类椭圆方程[J].数学进展,2004,33(6):703-711.
[9]饶若峰.具临界指数椭圆方程-Δu=λku+|u|2*-2u+f(x,u)非平凡多解存在性[J].数学年刊A辑(中文版),2005,26(6):749-754.

备注/Memo

备注/Memo:
基金项目:四川省科技厅基础研究计划项目“经网络的随机稳定性与仿真数值模拟”(2012JYZ010)
作者简介:车平(1971—),男,四川成都人,高级教师,本科,研究方向:数学教育。
更新日期/Last Update: 2019-07-29